Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 127, NWS Des Moines, IA

June 3, 2014Crawford County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 3, 2014, 4:20 PM CDT for Crawford County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 4:20 PM CDT (21:20 UTC)
Expired
Jun 3, 2014, 4:48 PM CDT
In force
28 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crawford County, IA

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WUUS53 KDMX 032120
SVRDMX
IAC047-032200-
/O.NEW.KDMX.SV.W.0127.140603T2120Z-140603T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
420 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN WEST CENTRAL IOWA...

* UNTIL 500 PM CDT

* AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  MOORHEAD...OR 20 MILES WEST OF DENISON...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DENISON...SCHLESWIG...MANILLA...DOW CITY...CHARTER OAK...VAIL...
  WESTSIDE...KIRON...DELOIT...RICKETTS...ARION...BUCK GROVE...
  ASPINWALL AND DENISON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.

LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2119Z 273DEG 46KT 4193 9573 

HAIL...1.00IN
WIND...60MPH

$$

BEERENDS
2 follow-up statements
069 
WWUS53 KDMX 032131
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT TUE JUN 3 2014

IAC047-032200-
/O.CON.KDMX.SV.W.0127.000000T0000Z-140603T2200Z/
CRAWFORD IA-
431 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CRAWFORD COUNTY...

AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DUNLAP...OR 12 MILES SOUTHWEST OF DENISON...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DENISON...SCHLESWIG...MANILLA...DOW CITY...CHARTER OAK...VAIL...
WESTSIDE...KIRON...DELOIT...RICKETTS...ARION...BUCK GROVE...ASPINWALL
AND DENISON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.

LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2131Z 268DEG 40KT 4194 9556 

HAIL...1.00IN
WIND...60MPH

$$

BEERENDS
176 
WWUS53 KDMX 032148
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
448 PM CDT TUE JUN 3 2014

IAC047-032157-
/O.CAN.KDMX.SV.W.0127.000000T0000Z-140603T2200Z/
CRAWFORD IA-
448 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.

LAT...LON 4217 9567 4221 9509 4186 9510 4187 9567
TIME...MOT...LOC 2145Z 273DEG 46KT 4193 9527 

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:02 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 3, 4:02 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT TUE JUN 3 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 345 PM CDT TUE JUN 3 2014

SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON
THROUGH THE EARLY EVENING WITH AN INTENSE HP SUPERCELL MOVING ALONG
THE INSTABILITY AXIS INTO IOWA. THE INSTABILITY AXIS HAS LIFTED
FURTHER NORTH INTO IOWA AHEAD OF THIS STORM WHICH COULD LEAD TO
ANOTHER EASTWARD SHIFT IN THE STORM MOTION SOON THAT COULD MOVE THIS
CELL FURTHER INTO CENTRAL IOWA. IN COORDINATION WITH SPC...A HIGH
RISK FOR SEVERE WEATHER HAS BEEN ISSUED IN ADVANCE OF THIS CELL.
ADDITIONAL SUPERCELLS ARE LIKELY WITH THE ADVANCING THETA-E
ADVECTION AND THE SFC BOUNDARY OVER SOUTHEAST NEBRASKA AND NORTHERN
MISSOURI WHERE MIXED LAYER CAPE VALUES HAVE INCREASED TO OVER 2500
J/KG. EFFECTIVE DEEP LAYER SHEAR VALUES OF 50 TO 70 KTS WILL BE
SUFFICIENT FOR THESE SUPERCELLS TO BE THE PRIMARY MODE INITIALLY.
THIS INITIAL ROUND OF STORMS WILL PUSH THROUGH.

EXPECT RATHER QUICK DESTABILIZATION AGAIN BEHIND THE STORMS AS THE
LOW LEVEL JET OF 65+ KTS INCREASES THROUGH THE EVENING AND FOCUSES
INTO IOWA. THE INSTABILITY AXIS WILL BE FOCUSED OVER THE STATE AS
THE AREA OF LOW PRESSURE LIFTS NORTHEAST INTO SOUTHEAST NEBRASKA AND
INTO SOUTHWEST IOWA. WILL KEEP A DAMAGING WIND THREAT WITH 50 TO 60
KTS OF WIND JUST OFF THE SFC. WITH SATURATING PROFILES THE HAIL
THREAT WILL DECREASE HOWEVER EFFECTIVE SRH VALUES INCREASING TO
EXTREMELY HIGH VALUES OF 300 TO 600 M2/S2 WILL INCREASE THE
POTENTIAL OF MESOVORTICY DEVELOPMENT ALONG THE LEADING EDGE OF ANY
COLD POOL DEVELOPMENT. CERTAINLY POTENTIAL FOR A QLCS DEVELOPING
WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE THROUGH 3 AM.
INTENSE RAINFALL RATES REMAIN HIGHLY LIKELY OVERNIGHT WITH RAINFALL
RATES APPROACHING 3 TO 5 INCHES PER HOUR WITH PWAT VALUES INCREASING
TO NEAR 2 INCHES AND WARM CLOUD DEPTHS TO NEAR 13 KFT. SHOULD HAVE
AN AREA WITH TRAINING ELEVATED CELLS JUST NORTH OF THE SFC BOUNDARY
SOMEWHERE BETWEEN INTERSTATE 80 AND HIGHWAY 20 WITH POTENTIAL FOR
WIDESPREAD 2 TO 4 INCHES AND MORE LOCALIZED HIGHER AMOUNTS. THESE
AMOUNTS ALSO POSSIBLE SOUTH BUT WILL BE ASSOCIATED WITH MORE SURFACE
BASED CONVECTION AND MORE INTENSE RAIN RATES.

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 345 PM CDT TUE JUN 3 2014

ANTICIPATED OVERNIGHT CONVECTION WILL BE PUSHING EAST OF THE CWA
BY THE BEGINNING OF THE FORECAST PERIOD. HAVE CONTINUED TO CUT
BACK ON POPS THROUGH WEDNESDAY MORNING. BEHIND SYSTEM TEMPERATURES
WILL BE MUCH COOLER...AND WILL REMAIN SO THROUGHOUT THE EXTENDED
WITH TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL. HIGH PRESSURE
WILL PUSH INTO THE STATE WITH A WEAK RIDGE...WHICH WILL HELP TO
KEEP PRECIPITATION CHANCES SOUTH AND WEST OF THE AREA THROUGHOUT
THE REMAINDER OF THE WEEK. WEEKEND WILL SEE ADDITIONAL CHANCES FOR
PRECIPITATION HOWEVER AS A LOW PRESSURE SYSTEM TRACKS ACROSS
CANADA AND ASSOCIATED FRONTAL BOUNDARY BEGINS TO AFFECT WESTERN
IOWA BY SATURDAY. IN ADDITION...LOW PRESSURE SYSTEM WILL PUSH EAST
ACROSS KS AND WILL BEGIN TO LIFT BOUNDARY INTO IOWA AS WELL BY
SATURDAY. THEREFORE...HAVE KEPT ONGOING POPS THROUGHOUT THE
WEEKEND. THOUGH WILL LIKELY SEE BEST CHANCES SATURDAY ACROSS
SOUTHERN IOWA...WHILE BEST CHANCES ACROSS WEST AND NORTH WILL COME
LATER. ANOTHER AREA OF HIGH PRESSURE WILL PUSH IN FOR
MONDAY...THOUGH LITTLE MODEL AGREEMENT ON HOW LONG HIGH LINGERS
BEFORE ANOTHER LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN US.

&&

.AVIATION...03/18Z
ISSUED AT 109 PM CDT TUE JUN 3 2014

PRIMARY AVIATION THREAT THROUGH THE PERIOD WILL BE THUNDERSTORM
POTENTIAL AND LOCATIONS AND STRONG THUNDERSTORM WINDS OVER THE
SOUTH. VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH
THUNDERSTORMS BECOMING MORE WIDESPREAD THIS EVENING AND OVERNIGHT.
POTENTIAL FOR MVFR/IFR STRATUS TO LINGER POST CONVECTION THROUGH
WEDNESDAY MORNING.

&&

.HYDROLOGY...
ISSUED AT 345 PM CDT TUE JUN 3 2014

IN ADDITION TO THE HEAVY RAINFALL DISCUSSION IN THE SHORT TERM
SECTION...THE INTENSE RAINFALL RATES ARE THE PRIMARY CONCERN LEADING
TO HIGH RUNOFF RATES AS WELL. THIS WILL RESULT IN SIGNIFICANT
PONDING INTO ADDITION TO RISES ALONG SMALLER STREAMS AND CREEKS.
AREAS OF FLASH FLOODING IS EXPECTED ESPECIALLY IN URBAN AREAS AND
LOW LYING AREAS.

SMALLER STREAMS AND CREEKS TYPICALLY PRONE TO FLASH FLOODING ARE
LIKELY TO SEE MUCH OF THIS RAINFALL TONIGHT. ESPECIALLY IN THE DES
MOINES AREA WHERE THE WALNUT CREEK AND FOURMILE CREEK HAVE HAD
HISTORY OF RISING RAPIDLY. OTHER POTENTIAL SMALLER CREEKS/STREAMS
WOULD INCLUDE THE MUCHAKINOCK CREEK...WHITE BREAST CREEK...EAST FORK
102 RIVER...THOMPSON RIVER...AND THE CHARITON RIVER TO NAME A FEW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL-
CASS-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-
HAMILTON-HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-
MONROE-POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-
UNION-WAPELLO-WARREN-WAYNE-WEBSTER.

&&

SHORT TERM...DONAVON
LONG TERM...AWB
AVIATION...DONAVON
HYDROLOGY...DONAVON
Hazardous weather outlook, Jun 3, 4:38 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
438 AM CDT TUE JUN 3 2014

IAZ057>062-070>075-081>086-092>097-041000-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
438 AM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST LATE THIS
AFTERNOON INTO THE EVENING. DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE
HAIL UP TO THE SIZE OF BASEBALLS...AND NIGHT TIME TORNADOES ARE
ALL POSSIBLE BY THIS EVENING AND INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE FORECAST TO PERSIST
INTO WEDNESDAY AFTERNOON...MAINLY EAST OF INTERSTATE 35.
ADDITIONAL THUNDERSTORM CHANCES WITH HEAVY RAIN ARE FORECAST
SATURDAY AND SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE THE
SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TONIGHT INTO WEDNESDAY
MORNING...AND POSSIBLE OVER THE WEEKEND.

IAZ004>007-015>017-023>028-033>039-044>050-041000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
438 AM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST TONIGHT INTO
EARLY WEDNESDAY MORNING. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED NIGHT TIME TORNADOES WILL BE POSSIBLE. IN ADDITION...VERY
HEAVY RAIN IS EXPECTED AND MAY LEAD TO AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LINGER INTO WEDNESDAY
MORNING...MAINLY EAST OF INTERSTATE 35. ADDITIONAL THUNDERSTORM
CHANCES WITH HEAVY RAIN ARE FORECAST SATURDAY AND SUNDAY.
HOWEVER...IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT INTO WEDNESDAY MORNING...AND
POSSIBLE OVER THE WEEKEND.

PODRAZIK

In the hours before

Special weather statement, Jun 3, 4:02 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT TUE JUN 3 2014

IAZ057-058-070-071-081-032315-
AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-
INCLUDING THE CITIES OF...AUDUBON...EXIRA...GUTHRIE CENTER...
PANORA...BAYARD...CASEY...ATLANTIC...GREENFIELD...STUART...
ADAIR...FONTANELLE...CORNING
402 PM CDT TUE JUN 3 2014

...LARGE HAIL AND DAMAGING WINDS EXPECTED ACROSS THE AREA...

A LINE OF SEVERE STORMS IS CURRENTLY STRETCHING ACROSS PORTIONS
EAST CENTRAL NEBRASKA MOVING EAST SOUTHEASTWARD AT AROUND 40 MPH.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING AN EXTREMELY
DANGEROUS COMBINATION OF UP TO BASEBALL SIZE HAIL AND 80 MPH
WINDS. THIS LINE OF STORMS IS EXPECTED TO REACH THE WESTERN
PORTIONS OF AUDUBON...CASS...AND ADAMS COUNTIES BY AROUND 5 PM
CDT. THEREFORE AREAS STRETCHING FROM AUDUBON TO GUTHRIE CENTER
SOUTHWARD TO ATLANTIC...GREENFIELD...AND CORNING SHOULD BE
PREPARED FOR THE POTENTIAL FOR VERY LARGE HAIL AND EXTREMELY
DAMAGING WINDS THROUGH 7 PM CDT.

MJB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:17 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Boone, Calhoun and 32 more23 hr
Jun 3, 10:39 AM CDTRiver Flood WarningDMXDecatur4 days
Jun 3, 3:47 PM CDTSevere Thunderstorm WarningDMXTaylor58 min
Jun 3, 4:26 PM CDTSevere Thunderstorm WarningDMXRinggold64 min
Jun 3, 4:42 PM CDTSevere Thunderstorm WarningDMXAdams, Audubon, Cass78 min
Jun 3, 4:43 PM CDTSevere Thunderstorm WarningDMXTaylor35 min
Jun 3, 5:27 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold63 min
Jun 3, 5:33 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor42 min
Jun 3, 5:56 PM CDTSevere Thunderstorm WarningDMXAdair, Cass31 min
Jun 3, 6:10 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union65 min
Jun 3, 6:30 PM CDTFlash Flood WarningDMXAdair, Adams, Cass, Union6 hr
Jun 3, 6:56 PM CDTTornado WarningDMXRinggold22 min
Jun 3, 6:57 PM CDTFlash Flood WarningDMXRinggold, Taylor6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.